# SDR SWIA201436684

- Difficulty date: March 4, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 32,944 hours, 46,499 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DEPLOYED DURING FLIGHT.  RESTOWED.
